Volume 21, Number 1
Preview Issue Next Issue

full paper access

J. Comp. Math., 21 (2003), pp. 1-4.

Preview Full PDF Citation Download 178 386 Article preview

full paper access

Lijuan Ding, Haiyan Jiang and Zhenhuan Teng

J. Comp. Math., 21 (2003), pp. 5-14

Preview Full PDF Citation Download 228 454 Article preview

full paper access

Houde Han and Chunxiong Zhang

J. Comp. Math., 21 (2003), pp. 15-24

Preview Full PDF Citation Download 213 452 Article preview

full paper access

Jun Hu, Pingbing Ming and Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32

Preview Full PDF Citation Download 219 460 Article preview

full paper access

Zhongyi Huang

J. Comp. Math., 21 (2003), pp. 33-40

Preview Full PDF Citation Download 202 424 Article preview

full paper access

Longjun Shen and Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52

Preview Full PDF Citation Download 223 464 Article preview

full paper access

Jiachang Sun

J. Comp. Math., 21 (2003), pp. 53-62

Preview Full PDF Citation Download 234 457 Article preview

full paper access

Guangwei Yuan and Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70

Preview Full PDF Citation Download 229 463 Article preview

full paper access

Y. Yuan

J. Comp. Math., 21 (2003), pp. 71-84

Preview Full PDF Citation Download 234 463 Article preview

full paper access

Pingwen Zhang, Yi Sun, Haiyan Jiang and Wei Yao

J. Comp. Math., 21 (2003), pp. 85-100

Preview Full PDF Citation Download 228 453 Article preview

full paper access

Weizhu Bao and Shi Jin

J. Comp. Math., 21 (2003), pp. 101-112

Preview Full PDF Citation Download 221 455 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80